# SDR FDEA201601190205

- Difficulty date: January 19, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N126FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42718
- Aircraft time: 605 hours, 245 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cooling Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

AT APPROX 4000' WE HEARD AN ABNORMAL NOISE FOLLOWED BY A RUMBLE OF AIRFLOW FROM LOWER EQUIP COMPARTMENT.  WE THEN GOT A, FWD EQPT VAL, EICAS.  RAN ALL QRH PROLS.  THEN GOT A CABIN PRESS EICAS & FOLLOWED QRH PROLS.  MADE DECISION TO DIVERT.  FOUND FWD EQUIP COOLING VLV DEACTIVATED IN THE OPEN POSITION & EQUIP COOLING EXHAUST DUCT FWD OF VLV COLLAPSED.  REINSTALLED ELEC CONNECTOR, REMOVED DAMAGED DUCT.
